Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 50, NWS Atlanta, GA

January 30, 2010Sumter County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 30, 2010, 1:21 PM EST for Sumter County, Georgia. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2010, 1:21 PM EST (18:21 UTC)
Expired
Jan 30, 2010, 10:47 PM EST
In force
9 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WGUS42 KFFC 301821
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST SAT JAN 30 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG 
THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC261-310821-
/O.NEW.KFFC.FL.W.0050.100130T1821Z-000000T0000Z/
/LIMG1.1.ER.100130T1800Z.100130T1800Z.000000T0000Z.NO/
121 PM EST SAT JAN 30 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LIME CREEK NEAR COBB
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 15.82 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 16.4 FEET BY THIS 
  EVENING...THEN BEGIN FALLING BY SUNDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003.
  

$$
3 follow-up statements
514 
WGUS82 KFFC 302241
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EST SAT JAN 30 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-311241-
/O.CON.KFFC.FL.W.0046.000000T0000Z-100203T1559Z/
/HAWG1.1.ER.100129T0618Z.100131T0600Z.100203T0959Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY MORNING. 
* AT 4PM SATURDAY THE STAGE WAS 22.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
  

$$

GAC091-271-315-311240-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100202T1200Z.000000T0000Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 4PM SATURDAY THE STAGE WAS 13.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY TUESDAY EARLY 
  AFTERNOON THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC093-311240-
/O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.100130T1345Z.100130T2145Z.000000T0000Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 4PM SATURDAY THE STAGE WAS 11.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
  

$$

GAC261-311240-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/LIMG1.1.ER.100130T1800Z.100130T2215Z.000000T0000Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE LIME CREEK NEAR COBB
* UNTIL FURTHER NOTICE. 
* AT 5PM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003.
  

$$

GAC059-133-219-311240-
/O.CON.KFFC.FL.W.0048.100131T1312Z-100202T0742Z/
/PNFG1.1.ER.100131T1312Z.100201T1200Z.100202T0142Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* FROM TOMORROW MORNING UNTIL LATE MONDAY NIGHT.
* AT 5PM SATURDAY THE STAGE WAS 9.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 12.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
  

$$

GAC167-303-319-311240-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5PM SATURDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
  

$$

GAC167-175-303-319-311240-
/O.CON.KFFC.FL.W.0045.000000T0000Z-100201T1400Z/
/DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0800Z.NO/
541 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL MONDAY MORNING. 
* AT 4PM SATURDAY THE STAGE WAS 22.2 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* AT 22.0 FEET...MINOR FLOODING CONTINUES OF LOW AREAS AND WOODLANDS 
  NEAR THE RIVER. PORTIONS OF SOME DIRT RIVER ACCESS ROADS WILL BEGIN
  TO FLOOD.
  

$$

GAC209-283-309-311240-
/O.EXT.KFFC.FL.W.0047.100130T2232Z-000000T0000Z/
/MTVG1.1.ER.100130T2150Z.100201T1800Z.000000T0000Z.NO/
541 PM EST SAT JAN 30 2010

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 5PM SATURDAY THE STAGE WAS 16.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY TUESDAY MORNING
  THEN BEGIN FALLING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.
  

$$
835 
WGUS82 KFFC 310142
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 PM EST SAT JAN 30 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-311542-
/O.CON.KFFC.FL.W.0046.000000T0000Z-100203T1559Z/
/HAWG1.1.ER.100129T0618Z.100131T1800Z.100203T0959Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL WEDNESDAY MORNING. 
* AT 7PM SATURDAY THE STAGE WAS 22.5 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
  

$$

GAC091-271-315-311541-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.100122T2100Z.100202T0600Z.000000T0000Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 7PM SATURDAY THE STAGE WAS 13.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY EARLY TUESDAY 
  MORNING THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC093-311541-
/O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.100130T1345Z.100130T2300Z.000000T0000Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 7PM SATURDAY THE STAGE WAS 11.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
  

$$

GAC261-311541-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/LIMG1.1.ER.100130T1800Z.100130T2215Z.000000T0000Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE LIME CREEK NEAR COBB
* UNTIL FURTHER NOTICE. 
* AT 8PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
  

$$

GAC059-133-219-311541-
/O.EXT.KFFC.FL.W.0048.100131T1312Z-100202T0720Z/
/PNFG1.1.ER.100131T1312Z.100201T1200Z.100202T0120Z.NO/
842 PM EST SAT JAN 30 2010

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* FROM TOMORROW MORNING UNTIL LATE MONDAY NIGHT.
* AT 8PM SATURDAY THE STAGE WAS 9.8 FEET...AND STEADY.
* NONFLOOD FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 12.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
  

$$

GAC167-303-319-311541-
/O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8PM SATURDAY THE STAGE WAS 18.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
  

$$

GAC167-175-303-319-311541-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-100201T1559Z/
/DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0959Z.NO/
842 PM EST SAT JAN 30 2010

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL MONDAY MORNING. 
* AT 7PM SATURDAY THE STAGE WAS 22.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY 
  MORNING.
* AT 22.0 FEET...MINOR FLOODING CONTINUES OF LOW AREAS AND WOODLANDS 
  NEAR THE RIVER. PORTIONS OF SOME DIRT RIVER ACCESS ROADS WILL BEGIN
  TO FLOOD.
  

$$

GAC209-283-309-311541-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.100130T2150Z.100201T1800Z.000000T0000Z.NO/
842 PM EST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 8PM SATURDAY THE STAGE WAS 16.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY MONDAY EARLY 
  AFTERNOON THEN BEGIN FALLING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.
  

$$
556 
WGUS82 KFFC 310347
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 PM EST SAT JAN 30 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC261-310417-
/O.CAN.KFFC.FL.W.0050.000000T0000Z-100131T0347Z/
/LIMG1.1.ER.100130T1800Z.100130T2215Z.100131T0251Z.NO/
1047 PM EST SAT JAN 30 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LIME CREEK NEAR COBB
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 10PM SATURDAY THE STAGE WAS 16.0 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 30, 9:22 AM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Jan 30, 9:22 AM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 AM EST SAT JAN 30 2010

.UPDATE...
WILL UPDATE TO CANCEL THE WINTER WEATHER ADVISORY FOR NORTHWEST GA
AND TO DOWNGRADE THE WINTER STORM WARNING TO A WINTER WEATHER
ADVISORY THROUGH THIS AFTERNOON. PRECIPITATION HAS BECOME LIGHT ACROSS
NORTH GA DURING THE PAST FEW HOURS. PRECIP HAS ALMOST ENDED IN
NORTHWEST GA WITH MOST TEMPS IN THE MID 30S. IN NORTHEAST GA LIGHT
PRECIP IS STILL FALLING IN THE FORM OF DRIZZLE AND FREEZING
DRIZZLE. EXPECT LIGHT ACCUMULATIONS OF ICE AND WITH TEMPS AT OR JUST
BELOW FREEZING IN MANY AREAS ROADS WILL REMAIN ICY. ALSO STILL
EXPECT ABOUT .5 TO 1.0 INCH OF SNOW THIS AFTERNOON...MAINLY IN
THE MOUNTAINS.

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...
LUMPKIN...TOWNS...UNION...WHITE.

&&

17
Hazardous weather outlook, Jan 30, 9:45 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST SAT JAN 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EST SAT JAN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
A WINTRY MIXTURE...MAINLY SLEET AND FREEZING RAIN...WITH SOME
SNOW...IS EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THROUGH THIS
AFTERNOON.

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY
WHILE COLD HIGH PRESSURE WEDGING DOWN THE EASTERN SEABOARD WILL
REMAIN IN PLACE OVER NORTHEAST GEORGIA. THE COMBINATION OF MOISTURE
FROM THE LOW AND COLD TEMPERATURES FROM THE HIGH WILL CONTINUE TO
RESULT IN WINTRY PRECIPITATION ACROSS PORTIONS OF NORTH
GEORGIA...WITH A COLD RAIN FURTHER SOUTH ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THIS WINTER STORM ARE UP TO AND
ADDITIONAL 1 INCH OF SNOW AND UP TO ONE TENTH OF AN INCH OF ICE...
GENERALLY NORTH AND EAST OF A LINE FROM HOMER TO DAWSONVILLE AND
ELLIJAY. IN NORTHWEST GEORGIA...A LIGHT GLAZE OF ICE AND A DUSTING
OF SNOW OR SLEET ARE POSSIBLE...GENERALLY NORTH AND WEST OF A LINE
FROM ROME TO CANTON.

.DISCUSSION...
A WEDGE OF COLD AIR WILL CONTINUE RIDGING DOWN THE EASTERN SEABOARD
TODAY. AN AREA OF LOW PRESSURE WILL CONTINUE SPREADING MOISTURE
ACROSS NORTH AND CENTRAL GEORGIA. A MIXTURE OF SNOW...SLEET...AND
FREEZING RAIN WILL CONTINUE ACROSS PORTIONS OF NORTH GEORGIA.
ABOVE-FREEZING TEMPERATURES FURTHER SOUTH WILL KEEP A COLD RAIN IN
PLACE THIS MORNING ACROSS CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 9:54 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee35 hr
Jan 30, 9:13 AM ESTRiver Flood WarningFFCDooly26 hr
Jan 30, 9:33 AM ESTWinter Weather AdvisoryFFCBanks, Dawson, Fannin, Gilmer, Hall, Lumpkin and 3 more9 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.